| Catalog Number |
1125400-18 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
08/18/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of myocardial infarction is listed in the xience alpine everolimus eluting coronary stent system, instructions for use as a known patient effect.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined.The hospitalization and treatment appears to be related to the operational context of the procedure as the patient was re-hospitalized due to non-st-elevation myocardial infarction (nstemi) and other cardiovascular symptoms.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
Event or Problem Description
It was reported that on (b)(6) 2018 a 4.00x18 mm xience apline stent and a 3.50x12 xience sierra stent were implanted.On (b)(6) 2018 the patient was re-admitted with non-st-elevation myocardial infarction (nstemi) and other cardiovascular symptoms.The type of intervention was not reported and final patient outcome is unknown.No additional information was provided.